Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

On the Boltzmann Equation with External Forces

Hans Birger Drange
SIAM Journal on Applied Mathematics
Vol. 34, No. 3 (May, 1978), pp. 577-592
Stable URL: http://www.jstor.org/stable/2100955
Page Count: 16
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
On the Boltzmann Equation with External Forces
Preview not available

Abstract

The linear Boltzmann equation with external electromagnetic forces is proved to have continuously differentiable solutions for a wide class of cut-off potentials.

Page Thumbnails

  • Thumbnail: Page 
577
    577
  • Thumbnail: Page 
578
    578
  • Thumbnail: Page 
579
    579
  • Thumbnail: Page 
580
    580
  • Thumbnail: Page 
581
    581
  • Thumbnail: Page 
582
    582
  • Thumbnail: Page 
583
    583
  • Thumbnail: Page 
584
    584
  • Thumbnail: Page 
585
    585
  • Thumbnail: Page 
586
    586
  • Thumbnail: Page 
587
    587
  • Thumbnail: Page 
588
    588
  • Thumbnail: Page 
589
    589
  • Thumbnail: Page 
590
    590
  • Thumbnail: Page 
591
    591
  • Thumbnail: Page 
592
    592